Research NotesOpen accessA Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First OrderNihan A. Aliyev, Alexander A. Katz, Metanet B. MursalovaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 17 Jan 2018 · 7,204 accessesView PDFCite
Author
1 article in our journalsNihan A. Aliyev
Baku State University, AzerbaijanArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.